MAUDE Adverse Event Report: SYNTHES BRANDYWINE PSI SD800.445 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE

SYNTHES BRANDYWINE PSI SD800.445 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Catalog Number SD800.445
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age or date of birth, gender, and weight are not available for reporting.Date of infection is not known.Date of implant and date of explant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint action.Manufacturing site: (b)(4).Manufacturing date: 11-nov-2016.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a patient specific implant (psi) peek implant, as well as the supporting unknown plate and screws, were explanted due to infection.Date of implant and date of explant are not known.It is unknown if there was any delay in surgery.Procedure was successfully completed.No x-rays were taken.This report is for one (1) psi peek implant.This is report 1 of 3 for (b)(4).

Brand Name
PSI SD800.445 PEEK IMPLANT
Common Device Name
PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Manufacturer (Section D)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
MDR Report Key6649769
Report Number2530088-2017-10200
Device Sequence Number16465069
Product Code GXN
UDI-Device Identifier10887587065168
UDI-Public(01)10887587065168(17)H232238
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSD800.445
Device Lot NumberH232238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date06/19/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;